# SDR UIEA2025071000890

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.4 PYLON O/B #482KR PANEL FOUND CRACKED.( NO.4 PYLON O/B #482KR PANEL REPLACED AS PER RI-54-50-17765 REV A. NO FURTHER DEFECTS NOTED. )
